Aa
A
A
Close
Avatar universal
If your on depo, does your temperature rise?
I may be pregnant because I took depo too late. My temperature is 100.0 I'm thinking maybe a mix of the synthetic progrestone and the real produced in my body has made my temp go up high! Please help!
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Raised body temperature and fever are the side effects of depo shots. However if you are skeptical regarding the status of your pregnancy, I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests. The HCG (it is a hormone) levels rise only in pregnancy and its presence will confirm the status of your pregnancy.

I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
5108300 tn?1371830920
yep one of depos side effects,.... i hate this crappy shot
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo